Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2014, 10:21 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2014, 10:21 PM CDT (03:21 UTC)
- Expired
- Mar 27, 2014, 11:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 62 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 11:05 PM CDT | HAIL 0.75 | 4 Wnw Braden, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 9:44 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
669
WUUS54 KTSA 280321
SVRTSA
OKC061-079-135-280400-
/O.NEW.KTSA.SV.W.0002.140328T0321Z-140328T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1021 PM CDT THU MAR 27 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 1016 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAMAHA TO ENTERPRISE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...STIGLER...KANIMA...KEOTA...
COWLINGTON...SPIRO...BOKOSHE...MILTON AND MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3533 9444 3506 9493 3520 9544 3528 9527
3526 9525 3527 9523 3531 9520 3530 9518
3532 9517 3544 9494
TIME...MOT...LOC 0321Z 283DEG 27KT 3540 9490 3520 9534
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
019
WWUS54 KTSA 280332
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT THU MAR 27 2014
OKC061-079-135-280400-
/O.CON.KTSA.SV.W.0002.000000T0000Z-140328T0400Z/
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
1032 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEQUOYAH...NORTHWESTERN LE FLORE AND HASKELL COUNTIES UNTIL 1100 PM
CDT...
AT 1029 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF SALLISAW TO WHITEFIELD...AND
MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KANIMA...KEOTA...
COWLINGTON...SPIRO...BOKOSHE...MILTON AND MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3520 9537 3527 9521 3530 9515 3543 9490
3533 9444 3506 9493
TIME...MOT...LOC 0332Z 283DEG 27KT 3538 9480 3520 9527
HAIL...1.50IN
WIND...60MPH
$$087
WWUS54 KTSA 280346
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT THU MAR 27 2014
OKC061-079-135-280400-
/O.CON.KTSA.SV.W.0002.000000T0000Z-140328T0400Z/
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
1046 PM CDT THU MAR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEQUOYAH...NORTHWESTERN LE FLORE AND SOUTHEASTERN HASKELL COUNTIES
UNTIL 1100 PM CDT...
AT 1042 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GANS TO KEOTA TO 6 MILES NORTHEAST OF KINTA...AND
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...COWLINGTON...SPIRO...
BOKOSHE...MILTON AND MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3517 9524 3523 9516 3530 9498 3541 9479
3533 9444 3506 9493
TIME...MOT...LOC 0346Z 283DEG 27KT 3536 9470 3522 9491
3518 9515
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 8:50 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 27, 8:50 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 850 PM CDT THU MAR 27 2014 ...UPDATE... .DISCUSSION... COLD FRONT IS CURRENTLY ENTERING EXTREME NW AR AND EXTENDS SOUTHWEST INTO SCNTRL OK. THUNDERSTORMS ACROSS SW MO SHOULD EVENTUALLY BACKBUILD ALONG THE FRONT INTO PARTS OF NW AR AND FAR ERN OK THE REMAINDER OF THE EVENING. STILL COULD SEE A FEW SEVERE STORMS...ALTHOUGH THE THREAT CONTINUES TO GRADUALLY DIMINISH. UPDATED PRODUCTS HAVE BEEN SENT. && .PRELIMINARY POINT TEMPS/POPS... TUL 42 59 36 70 / 10 20 10 0 FSM 50 65 41 70 / 60 70 30 0 MLC 49 64 40 70 / 20 50 10 0 BVO 37 58 32 69 / 20 20 10 0 FYV 40 61 33 64 / 60 60 30 0 BYV 39 59 37 64 / 60 60 30 0 MKO 44 61 37 70 / 20 50 10 0 MIO 38 58 35 66 / 20 20 10 0 F10 45 60 38 70 / 20 40 10 0 HHW 58 75 44 73 / 30 50 20 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....18
Hazardous weather outlook, Mar 27, 8:47 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 847 PM CDT THU MAR 27 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 847 PM CDT THU MAR 27 2014 ...EVENING SEVERE STORMS REMAIN POSSIBLE FOR FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...LATE AFTERNOON THROUGH TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 9 PM. DISCUSSION... THUNDERSTORMS ACROSS SOUTHWEST MISSOURI THIS EVENING MAY EVENTUALLY BUILD SOUTH AND SOUTHWESTWARD ALONG THE COLD FRONT THAT IS SLOWLY MOVING THROUGH EASTERN OKLAHOMA AND FAR NORTHWESTERN ARKANSAS. THE BEST CHANCES OF THUNDERSTORMS THE REMAINDER OF EVENING WILL BE ACROSS NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. WHILE THE THREAT OF SIGNIFICANT SEVERE WEATHER HAS DIMINISHED SOME...A FEW OF THESE STORMS COULD STILL PRODUCE 60 MPH WINDS AND HAIL UP TO ONE INCH IN DIAMETER. THE SEVERE STORM THREAT WILL COME TO AN END AFTER MIDNIGHT...ALTHOUGH THUNDERSTORMS MAY CONTINUE OVERNIGHT IN PARTS OF SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. MONDAY AND TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN FRIDAY AS THE COLD FRONT STALLS ACROSS WESTERN ARKANSAS AND PARTS OF SOUTHEAST OKLAHOMA. AN APPROACHING UPPER DISTURBANCE INTERACTING WITH THE BOUNDARY MAY RESULT IN ONE OR TWO SEVERE STORMS ACROSS SOUTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS...BUT THE OVERALL WINDOW FOR SEVERE STORMS WILL BE SMALL ON FRIDAY. WARMER AND MORE SETTLED CONDITIONS ARE EXPECTED FOR THE WEEKEND...WITH INCREASED FIRE DANGER ANTICIPATED BY SUNDAY WITH WARM TEMPERATURES...INCREASING SOUTH WINDS...AND RELATIVE HUMIDITY VALUES REMAINING LOW. LOW LEVEL MOISTURE RETURN WILL LARGELY BE HELD AT BAY UNTIL THE MIDDLE OF NEXT WEEK WHEN A COLD FRONT MOVES INTO THE REGION...OFFERING THE NEXT CHANCES FOR SHOWERS AND THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 27, 9:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT THU MAR 27 2014
ARZ001-010-011-OKZ069-280315-
ADAIR OK-BENTON AR-MADISON AR-WASHINGTON AR-
927 PM CDT THU MAR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN BENTON...NORTHWESTERN MADISON AND WASHINGTON
IN NORTHEAST OKLAHOMA
CENTRAL ADAIR
AT 927 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO 3 MILES NORTH OF MARIETTA...MOVING EAST
AT 35 MPH.
A LARGE PORTION OF SOUTHEASTERN BENTON...NORTHWESTERN MADISON...
WASHINGTON AND CENTRAL ADAIR COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 1015 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3576 9399 3576 9449 3583 9479 3633 9412
3630 9366
TIME...MOT...LOC 0227Z 263DEG 32KT 3621 9414 3588 9463Special weather statement, Mar 27, 9:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT THU MAR 27 2014
ARZ001-002-010-011-019-OKZ068>072-074-280315-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-HASKELL
OK-MADISON AR-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WASHINGTON AR-
952 PM CDT THU MAR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...NORTHWESTERN CRAWFORD...NORTHERN
MADISON AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN HASKELL AND EASTERN MCINTOSH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 948 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTERN CARROLL COUNTY ARKANSAS TO SOUTHEAST
MUSKOGEE COUNTY OKLAHOMA...MOVING EAST AT 30 MPH. SOME COUNTIES
THAT WILL BE AFFECTED INCLUDE CARROLL WASHINGTON MADISON
CRAWFORD FRANKLIN AND SEBASTIAN COUNTIES IN ARKANSAS...ALONG
WITH SOUTHEAST ADAIR SEQUOYAH EXTREME SOUTHEAST MUSKOGEE AND
LATIMER COUNTIES IN OKLAHOMA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WIND GUSTS TO 50 MPH.
LAT...LON 3582 9390 3534 9472 3532 9543 3597 9437
3651 9365 3650 9329 3639 9329
TIME...MOT...LOC 0248Z 288DEG 24KT 3648 9364 3594 9426
3544 9506Special weather statement, Mar 27, 10:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT THU MAR 27 2014
OKZ070-072-074-076-280400-
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
1014 PM CDT THU MAR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SOUTHERN SEQUOYAH
AT 1014 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAMAHA TO 4 MILES SOUTHWEST OF ENTERPRISE...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...KINTA...
ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...TAMAHA...MILTON...
BOKOSHE...SPIRO...SCULLYVILLE...BRADEN...COWLINGTON AND BRIARTOWN.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9483 3506 9530 3511 9535 3516 9536
3516 9543 3518 9546 3520 9545 3544 9500
3529 9448
TIME...MOT...LOC 0314Z 267DEG 34KT 3540 9498 3519 9542Special weather statement, Mar 27, 10:16 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT THU MAR 27 2014
ARZ010-011-019-020-OKZ069-072-280400-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
1016 PM CDT THU MAR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...MADISON AND SOUTHEASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 1016 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARMONY TO 3 MILES EAST OF ODELL TO 3 MILES EAST OF
BRUSHY...MOVING SOUTHEAST AT 25 MPH.
A LARGE PORTION OF CRAWFORD...NORTHERN FRANKLIN...MADISON...
SOUTHEASTERN WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHEASTERN
ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1100 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3592 9350 3584 9352 3554 9412 3549 9431
3553 9477 3581 9440 3622 9365 3593 9348
TIME...MOT...LOC 0316Z 337DEG 24KT 3610 9372 3575 9436
3552 9466The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:27 PM CDT | Special Weather Statement | TSA | Adair | 48 min |
| Mar 27, 9:52 PM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Mar 27, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 39 min |
| Mar 27, 10:14 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 27, 10:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Mar 27, 11:03 PM CDT | Special Weather Statement | TSA | Haskell | 42 min |
| Mar 28, 2:34 AM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Mar 28, 3:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 28, 1:37 PM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 28, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 33 min |
| Mar 28, 1:47 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Mar 28, 2:28 PM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
| Mar 28, 2:43 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Mar 28, 2:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 51 min |
| Mar 28, 3:04 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| Mar 28, 3:30 PM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| Mar 28, 3:34 PM CDT | Special Weather Statement | TSA | Okfuskee | 26 min |
| Mar 28, 3:49 PM CDT | Special Weather Statement | TSA | Adair | 26 min |
| Mar 28, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Mar 28, 4:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Mar 28, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| Mar 28, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 41 min |
| Mar 28, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.